# SDR DALA1227656716

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 39,025 hours, 14,099 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY EXIT PATH LIGHT INOPERATIVE AT SEAT ROW 28 AND 33 AS A RESULT OF A LOOSE WIRE.  WIRE RECONNECTED, LIGHT OPERATION NORMAL.
